# SDR QR9R2024051000001

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723349705
- Aircraft time: 3,910 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 550986
- Part serial: NA
- Condition: Separated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RAD ANGULAR BALL BEARING INNER RACE FELL OUT DURING INSPECTION AND PREP FOR INSTALL.
